# SDR MALA110150

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 9,416 hours, 6,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE FWD OF 280 CROSSBEAM HAS MINOR SURFACE CORROSION.  REMOVED MINOR SURFACE CORROSION ON FLOOR SUPPORT ANGLE IAW SRM 51-21-06-001-001-A01.
